# SDR DALA2021112507230

- Difficulty date: November 24, 2021
- Submitted: November 25, 2021
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 DENT EXTERNAL SKIN LOCATED AT FR15 LEVEL STR 30L AT LOWER FUSELAGE. CORRECTIVE ACTION: REPAIRED PER A320 SRM 53-11-11. (2029283)
